# SDR USAA20110607SB092

- Difficulty date: June 6, 2011
- Submitted: June 7, 2011
- Operation: Air carrier
- Aircraft: N439US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24781
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - CREW REPORTED THE EMERGENCY EXIT ROW LEFT SIDE LOWER PLACARD WAS MISSING ON LOWER PART OF SEAT.  MAINTENANCE REPLACED MISSING LENS ON SEAT ROW.  OPS CHECK SATISFACTORY.
